MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1069058
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A simplygo device was returned to a third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation, it was noted that the device had a burnt main pca.In conclusion, the device's pca was replaced to address the issue.Additionally, during the service of the device, several issues were found: the sieves were clogged, the exhaust muffler was damaged, and the front enclosure required replacement because of its burnt display and faulty power connector.The inlet filter was also replaced for preventive maintenance.The device passed all final testing.At this time, no further investigation can be performed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key23015083
Report Number2518422-2025-109887
Device Sequence Number15908777
Product Code CAW
UDI-Device Identifier00606959020801
UDI-Public(01)00606959020801
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown